# SDR DHL2001363006

- Difficulty date: June 8, 2001
- Submitted: June 11, 2001
- Operation: Air carrier
- Aircraft: N363DH
- Make and model: Airbus A300 B4-103
- Aircraft serial: 085
- System (JASC): 2211 · Autopilot Computer
- Part: Computer
- Condition: Malfunctioned
- Location: Autopilot Sys
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AUTOPILOT NR 1 WILL NOT ENGAGE.  RESEATED ALL THREE A/P, F/O COMPUTERS.  NR 1 A/P OP CHECKS GOOD PER M/M 22-10-00.  NO FAULTS IN SELF TEST.
